• Dec 31, 2019 News!Welcome Assoc. Prof. David E. Breen from USA to join the Editorial board of IJMO.   [Click]
  • Feb 07, 2023 News!IJMO will adopt Article-by-Article Work Flow   [Click]
  • Aug 25, 2023 News!Vol. 13, No. 3 has been published with online version.   [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2020 Vol.10(4): 132-138 ISSN: 2010-3697
DOI: 10.7763/IJMO.2020.V10.760

Mathematical and Computer Models of Settlements of Political Conflicts and Problems of Optimization of Resources

T. Chilachava and G. Pochkhua

Abstract—Nonlinear mathematical models of economic cooperation between two politically (non-military confrontation) mutually opposing sides (two countries or a country and its legal region) are proposed, which consider economic cooperation between parts of the population of the sides, aimed at rapprochement of the sides and peaceful settlement of conflicts. Mathematical models imply that the process of economic cooperation is free of political pressure, that is, the governments of opposing and external sides do not interfere in this process. With some dependencies between constant model coefficients, the first integrals and exact analytical solutions are found. A theorem has been proven to optimize (minimize) the financial resources at which economic cooperation can peacefully resolve political conflict (in the mathematical model we assume that the conflict is resolved if at the same time more than half of the population of both sides support the process of economic cooperation, which promotes political reconciliation). In general, with the variable coefficients of the mathematical model, a computer simulation in the MATLAB software environment was performed to numerically solve the Cauchy problem for a nonlinear dynamic system. Numerical solutions have been obtained, and appropriate graphs have been built. The minimum values of model coefficients (control parameters; optimization of financial resources) under which conflict resolution is possible have been found.

Index Terms—Computer modelling, mathematical models of resolution of conflict, optimization of resources.

T. Chilachava and G. Pochkhua are with Sokhumi State University, Georgia (e-mail: temo.chila@gmail.com, gia.pochkhua@gmail.com)


Cite: T. Chilachava and G. Pochkhua, "Mathematical and Computer Models of Settlements of Political Conflicts and Problems of Optimization of Resources," International Journal of Modeling and Optimization vol. 10, no. 4, pp. 132-138, 2020.

Copyright © 2020 by the authors. This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

Copyright © 2008-2024. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com